Citation: | MA Li, MA Ruinan. Almost Sure Asymptotic Stability of the Euler-Maruyama Method With Random Variable Stepsizes for Stochastic Functional Differential Equations[J]. Applied Mathematics and Mechanics, 2019, 40(1): 97-107. doi: 10.21656/1000-0887.390057 |
[1] |
RODKINA A, SCHURZ H. Almost sure asymptotic stability of drift-implicit θ-methods for bilinear ordinary stochastic differential equations in R1[J]. Journal of Computational and Applied Mathematics,2005,180(1): 13-31.
|
[2] |
WU F, MAO X R, SZPRUCH L. Almost sure exponential stability of numerical solutions for stochastic delay differential equations[J]. Numerische Mathematik,2010,115(4): 681-697.
|
[3] |
WU F, MAO X R, KLOEDEN P E. Almost sure exponential stability of the Euler-Maruyama approximations for stochastic functional differential equations[J]. Random Operators and Stochastic Equations,2011,19(2): 165-186.
|
[4] |
WU F, MAO X R. Numerical solutions of neutral stochastic functional differential equations[J]. Society for Industrial and Applied Mathematics,2008,46(4): 1821-1841.
|
[5] |
JI Y T, BAO J H, YUAN C G. Convergence rate of Euler-Maruyama scheme for SDDEs of neutral type[J/OL]. [2018-02-06]. https://arxiv.org/abs/1511.07703v2.
|
[6] |
MAO X R, SHEN Y, YUAN C G. Almost surely asymptotic stability of neutral stochastic dely differential equations with Markovian switching[J]. Stochastic Processes and Their Applications,2008,118: 1385-1406.
|
[7] |
TIAN J G, WANG H L, GUO Y F, et al. Numerical solutions to neutral stochastic delay differential equations with Poisson jumps under local Lipschitz condition[J]. Mathematical Problems in Engineering,2014,2014: 976183.
|
[8] |
YU Z H. Almost surely asymptotic stability of exact and numerical solutions for neutral stochastic pantograph equations[J]. Abstract and Applied Analysis,2011,2011: 143079.
|
[9] |
MAO X R. Stochastic Differential Equation and Application [M]. Chichester: Horwood Publising, 2007.
|
[10] |
MAO X R. LaSalle-type theorems for stochastic differential delay equations[J]. Journal of Mathematical Analysis and Applications,1999,236(2): 350-369.
|
[11] |
MAO X R. A note on the LaSalle-type theorems for stochastic differential delay equations[J]. Journal of Mathematical Analysis and Applications,2002,268(1): 125-142.
|
[12] |
MAO X R. The LaSalle-type theorems for stochastic functional differential equations[J]. Nonlinear Studies,2000,7(2): 307-328.
|
[13] |
MAO X R. Stochastic versions of the LaSalle-type theorems[J]. Journal of Differential Equations,1999,153: 175-195.
|
[14] |
HIGHAM D J, MAO X R, YUAN C G. Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations[J]. SIAM Journal on Numerical Analysis,2007,45(2): 592-609.
|
[15] |
LIU W, MAO X R. Almost sure stability of the Euler-Maruyama method with random variable stepsize for stochastic differential equations[J]. Numerical Algorithms,2017,74(2): 573-592.
|
1. | 马丽,孙芳芳. 非Lipschitz条件下高维McKean-Vlasov随机微分方程解的存在唯一性. 应用数学和力学. 2023(10): 1272-1290 . ![]() | |
2. | 周军,张健,杨顺枫. Internet路由器随机建模与收敛性分析. 应用数学和力学. 2022(02): 207-214 . ![]() | |
3. | 刘芝秀,吕凤姣,李运通. 隐变量对EM算法的影响. 安徽师范大学学报(自然科学版). 2022(03): 221-226 . ![]() | |
4. | 梁青. 一类带扰动的随机脉冲泛函微分方程解的渐近性. 应用数学和力学. 2022(09): 1034-1044 . ![]() | |
5. | 廖晓花. 大型稀疏线性代数方程组的通用性迭代解法. 宁夏师范学院学报. 2021(01): 11-15 . ![]() | |
6. | 刘欣. 基于蚁群算法的医疗人力资源应急调度设计. 信息技术. 2021(02): 142-146 . ![]() | |
7. | 孟红军,徐校会,袁国军. 分数阶微分方程组边值问题的可解性分析. 宁夏师范学院学报. 2021(04): 20-25 . ![]() | |
8. | 李光洁,杨启贵. G-Brown运动驱动的非线性随机时滞微分方程的稳定化. 应用数学和力学. 2021(08): 841-851 . ![]() | |
9. | 吴恒飞,张宗标. 约束矩阵方程线性约束逼近解交替投影方法研究. 廊坊师范学院学报(自然科学版). 2021(03): 8-11+25 . ![]() | |
10. | 郑明亮. 时滞Lagrange系统的Lie对称性与守恒量研究. 应用数学和力学. 2021(11): 1161-1168 . ![]() | |
11. | 张艳芬. 多层线性规划过程折中最优解计算方法研究. 兰州文理学院学报(自然科学版). 2020(04): 23-27 . ![]() | |
12. | 孙玉涛,司凤山,崔迪. 基于最优边界划分的多层次复杂系统参数辨识方法. 佳木斯大学学报(自然科学版). 2020(04): 133-136+141 . ![]() | |
13. | 王玮. 非线性方程组解法在梯度投影约束最优化问题中的应用. 宁夏师范学院学报. 2020(04): 5-10 . ![]() | |
14. | 张纪强. 常微分方程的数值解析的实践与应用. 宁夏师范学院学报. 2020(04): 101-106 . ![]() | |
15. | 缪彩花. 一类二阶线性复微分方程的亚纯解分析. 宁夏师范学院学报. 2020(10): 27-32 . ![]() | |
16. | 张海侠. 用正交函数求解光纤陀螺误差的数学模型分析. 激光杂志. 2020(12): 27-31 . ![]() | |
17. | 梁静. 基于微分中值定理的基本不等式证明方法. 长春师范大学学报. 2020(12): 10-15 . ![]() | |
18. | 刘夏瑜,牛哲斌. 短距离游泳身体机能疲劳极限监控方法研究. 赤峰学院学报(自然科学版). 2019(08): 101-104 . ![]() | |
19. | 江慧敏. Banach空间中不适定线性算子的广义概率范数. 安阳师范学院学报. 2019(05): 1-4+7 . ![]() |